# SDR DALA2025041502950

- Difficulty date: April 12, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N308DN
- Make and model: Airbus A321-213
- Aircraft serial: 7233
- Aircraft time: 22,957 hours, 11,173 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3008 LINE FROM GIRT BAR MAY NEED TO BE RESECURED FOR 1L IT CAUSED IT NOT TO ARM INITIALLY (GREEN BRAIDED LINE @ BOTTOM). CORRECTIVE ACTION: SECURED BRAIDED LINE OPS CHK NML REF A321 MM 52-10 (6678274)
